# SDR 96ZZZX5811

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5AU
- Make and model: Piper PA-28-140
- Aircraft serial: 287725339
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105135
- Condition: Misoverhauled
- Location: Gasket
- Component: Facet
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR RUNNING OVER RICH.  AFTER DISASSEMBLY, FOUND STICKY MATERIAL (PROBABLY FUEL LUBE TM) ON PARTING SURFACE GASKET COVERING ENTIRE GASKET.  THIS CARB HAS HAD OTHER WORK DONE SINCE GASKET WAS INSTALLED.  SUBMITTER STATED MECHANIC ERROR?
